# SDR AALA202101069001

- Difficulty date: December 19, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT HAND AFT PASSENGER DOOR CUT OUT LOWER SILL AT FR 68 AND S23R.  REPAIRED LOWER SILL, PER SRM 51-41-14-300-001 FIGURE 001 SHEET 03.
